# SDR I5EA2019053000035

- Difficulty date: May 24, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-8AL
- Aircraft serial: 35070
- Aircraft time: 36,352 hours, 14,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOUVE 13 DFE INOP.  SUPPLEMENTAL INFORMATION:  MEL CORRECTED BY RELAMPING SIGN.
